RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1958, Volume 3, Issue 1, Pages 70–83 (Mi tvp4915)  

The Infinitesimal Operators of a Class of Markov Processes

K. V. Maslov, A. Ya. Povzner

Kharkov

Abstract: The basic purpose of the paper is to obtain a general form of infinitesimal operators for a class of Markov processes in $n$-dimensional space. It is shown that if transition probabilities satisfy certain rather general conditions, then an infinitesimal operator of the process is a natural generalization of the operator which was considered for the one-dimensional case by K. Ito in [6]. At the same time K. Ito’s demand of “stochastic differentiability” of the process is replaced by other conditions which, as we see it, can be verified more simply.
All results in the paper are formulated in terms of transition probabilities; the connection of these results with properties of path functions is not discussed.
In the first part of the paper the form of the infinitesimal operator is ascertained for the one-dimensional case. Then, certain consequences which follow from it are obtained. In particular, the conditions which must be imposed on transition probabilities for the process to be of special form are ascertained. Finally, the case of an $n$-dimensional process is discussed.

Full text: PDF file (1270 kB)

English version:
Theory of Probability and its Applications, 1958, 3:1, 66–78

Received: 20.07.1957

Citation: K. V. Maslov, A. Ya. Povzner, “The Infinitesimal Operators of a Class of Markov Processes”, Teor. Veroyatnost. i Primenen., 3:1 (1958), 70–83; Theory Probab. Appl., 3:1 (1958), 66–78

Citation in format AMSBIB
\Bibitem{MasPov58}
\by K.~V.~Maslov, A.~Ya.~Povzner
\paper The Infinitesimal Operators of a Class of Markov Processes
\jour Teor. Veroyatnost. i Primenen.
\yr 1958
\vol 3
\issue 1
\pages 70--83
\mathnet{http://mi.mathnet.ru/tvp4915}
\transl
\jour Theory Probab. Appl.
\yr 1958
\vol 3
\issue 1
\pages 66--78
\crossref{https://doi.org/10.1137/1103004}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4915
  • http://mi.mathnet.ru/eng/tvp/v3/i1/p70

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:81
    Full text:44

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020